Vol. 34, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Integral domains that are not embeddable in division rings

John Dauns

Vol. 34 (1970), No. 1, 27–31
Abstract

A class of totally ordered rings V is constructed having the property 1 < α V 1∕α V , but such that V cannot be embedded in any division ring.

Mathematical Subject Classification
Primary: 06.85
Milestones
Received: 3 September 1969
Revised: 13 December 1969
Published: 1 July 1970
Authors
John Dauns